# SDR DLM90100797

- Difficulty date: March 30, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 39,496 hours, 21,064 cycles
- Engine: Iae V2528D5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 32c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SECTION OF EMERGENCY TRACK LIGHTING AT SEAT 32C.
